MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot numbers and expiration dates were not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results for multiple assays from the cobas 6000 e601 module.Estimated examples were provided as follows: ft3 results initially resulted at 10 pg/ml for all patients.Upon repeating the test with the same reagent, the results dropped significantly (for example, one sample went from 10 pg/ml to 2.8 pg/ml).The ft4 initial result was 28 ng/l, and the repeat result was 11 ng/l.The initial result was 0.8 uu/ml, and the repeat result was 13 uu/ml.
 
Additional Manufacturer Narrative
The field service engineer found an issue with the measuring cells and replaced them.He checked the analyzer and performed calibration and qc.The investigation determiend that the service actions resolved the issue.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24636843
Report Number1823260-2026-00984
Device Sequence Number21372386
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown